| Catalog Number |
72201768 |
| Medical Device Problem Codes |
Delivered as Unsterile Product (1421); Packaging Problem (3007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/16/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during set up, the inner packing of the biosure ha had an air leakage.There was a smith and nephew back-up device available and no surgical delay was reported.There was no patient involvement.
Additional Manufacturer Narrative
H10: internal complaint reference (b)(4).
Additional Manufacturer Narrative
H3, h6: the reported device was received for evaluation.A visual inspection revealed that it is not in its original packaging.The foil pouch has been opened, it shows continuous residue from sealing around the perimeter of the foil pouch.There is some damage to the foil inside the seal from rough handling but it does not breach the foil.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specification upon release for distribution.A complaint history review found no similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.A review of the packaging of ab screws, found that the operator should verify the pouch is free dents, breaches and seal defects.The root cause could not be determined since the reported malfunction could not be duplicated during the investigation.Factors that can contribute to the reported event include improper handling.No containment or corrective actions are recommended at this time.